A corrigendum to the paper “Connecting direct limit topologies with metrics on infinite-dimensional manifolds”
Compositio Mathematica, Volume 102 (1996) no. 3, p. 357
@article{CM_1996__102_3_357_0,
     author = {Sakai, Katsuro},
     title = {A corrigendum to the paper ``Connecting direct limit topologies with metrics on infinite-dimensional manifolds''},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {102},
     number = {3},
     year = {1996},
     pages = {357-357},
     zbl = {0858.57026},
     mrnumber = {1401428},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__102_3_357_0}
}
Sakai, Katsuro. A corrigendum to the paper “Connecting direct limit topologies with metrics on infinite-dimensional manifolds”. Compositio Mathematica, Volume 102 (1996) no. 3, p. 357. http://www.numdam.org/item/CM_1996__102_3_357_0/

[BS] Banakh, T. and Sakai, K.: Characterizations of (R∞, σ)- or (Q∞, Σ)-manifolds and their applications. Preprint.